Thunderstorm Wind, Talbot
- When
- June 11, 9:37 PM EST
- Where
- Talbot County, 1 mi SE of St Michaels
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 38.767, -76.200
A severe thunderstorm pulled down several large limbs near St. Michaels.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A severe thunderstorm pulled down several large limbs near St. Michaels.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 11, 3:30 PM EST, 6 hours 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 430 PM EDT WED JUN 11 2003 FEELS LIKE SUMMER TODAY...TEMPS IN THE LOWER TO MID 80S...DPS IN THE MID 60S TO AROUND 70...THUNDERSTORMS FIRING UP ACROSS MONMOUTH...OCEAN AND SOME ADJACENT COUNTIES. WILL REMAIN SOUPY TONIGHT. APPROACHING COLD FRONT GETS HUNG UP OVER THE REGION TOMORROW. MOST OF THE CWA(SOUTHERN 2/3RDS) DOES APPEAR TO REMAIN IN THE WARM SECTOR. WILL NEED TO WATCH FOR MORE THUNDERSTORM ACTIVITY TOMORROW...MORE SO BECAUSE OF THE PROXIMITY OF THE FRONT. CLOUD COVER WILL BE AN ISSUE AND WILL AFFECT INSTABILITY. ETA CAPES ARE COMPARATIVELY HIGH ACROSS SERN PA...SRN NJ...AND THE DELMARVA REGION. THIS BEING FUELED BY NEAR 90 DEGREE TEMPS. CURRENT THINKING...TEMPS ARE OVER DONE. DEPENDING WHERE THE FRONT ALIGNS ITSELF TOMORROW...WILL HAVE TO MONITOR HELICITY VALUES. PROHIBITING EXPLOSIVE DEVELOPMENT WILL BE AN UNFAVORABLE H25 JET STRUCTURE AND A LACK OF ANY SHORTWAVE. THE GFS IS A LITTLE MORE OPTIMISTIC THIS WEEKEND(SATURDAY)...LESS CLOUDS AS AN ONSHORE FLOW IS DELAYED. BASED ON BOUNDARY LAYER WIND FIELDS...WILL ADD LIGHT RAIN OR DRIZZLE ON SUNDAY ACROSS THE SRN 2/3RDS OF THE CWA. FCSTID = 29 MPO 60 73 58 69 / 40 50 80 60 ABE 64 79 62 75 / 40 50 80 60 RDG 64 79 62 75 / 40 50 70 60 PHL 70 82 68 80 / 40 50 60 60 12N 60 77 58 73 / 40 50 80 60 SMQ 67 81 65 77 / 40 50 60 60 TTN 68 82 66 79 / 40 50 60 60 MIV 67 81 65 78 / 40 50 40 40 ACY 68 76 66 73 / 40 50 40 40 ILG 68 82 66 81 / 40 50 60 60 DOV 68 80 66 80 / 40 50 40 40 GED 68 82 66 81 / 40 50 40 40 ESN 68 81 66 79 / 40 50 40 40 .PHI... DE...NONE. MD...NONE. NJ...NONE. PA...NONE. KRUZDLO
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-111130- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 530 AM EDT WED JUN 11 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS AFTERNOON AND THIS EVENING IN EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON. IOVINO
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maryland in 2003Every state in 2003This day in weather historyWarnings in Maryland, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365436.